Go to: Laradji, A. Website


Teaching Assignment and Office Hours

Name: Dr.Laradji, A. Phone: 2714 Off. Loc: 5-329 Email: alaradji@kfupm.edu.sa

 

Teaching assignment
# Course Section Period Location Activity Days

 

Office Hours (Phone: Office: )
Sunday Monday Tuesday Wednesday Thursday
 10:30-11:30
 
 10:30-11:30
 
 10:30-11:30
 
 10:30-11:30
 
 10:30-11:30
 
Remark:


Publications

Sno Publications Year Status
[1] Alfuraidan, M. R., A. Laradji, and J. I. Hall, "Antipodal distance transitive Covers of Generalized Polygons," Journal of Algebraic Combinatorics, vol. 2017, pp. 1-20, 2017. 2017 Published
[2] A. H. Joarder, A. Laradji, and M. H. Omar, "On Some Characteristics of Bivariate Chi-Square Distribution (ISI)," Statistics, vol. 46, no. 5, pp. 577-586, Oct. 2012.  http://dx.doi.org/10.1080/02331888.2010.543466 2012 Published
[3] J. Y. Abuihlail, S. Kabbaj, and A. Laradji, Ed., ICMS'10 Proceedings (Algebra): Inaugural issue of the Arabjain Journal of Mathematics (AJM), Vol. 1, Springer, 2012.   2012 Published
[4] Laradji, A., M. Mignotte, and N. Tzanakis, "On px2 + q2n= yp and related Diophantine equations, J. Number Th. 131 (2011), 1575-1596.," Journal of Number Theory, vol. 131, pp. 1575-1596, 2011.   2011 Published
[5] A. Laradji, "Projectivity of countable direct products," Algebras and Representation Theory, vol. 13, pp. 719-722, 2010.   2010 Published
[6] S. Junaidu, A. Laradji, and A. Umar, "Powers of integers as sums of consecutive odd numbers," The Mathematical Gazette (UK), vol. 94, pp. 117-119, 2010.   2010 Published
[7] A. Laradji, "Compactness via equivalence relations," Algebra Universalis, vol. 59, pp. 429-434, 2008.   2008 Published
[8] Abdallah Laradji and A. H. Joarder, "Inequalities among some measures of location," Communications in Statistics-Theory and Methods, vol. 35, no. 11, pp. 1963-1970, 2007.   2007 Published
[9] Abdallah Laradji and Abdullahi Umar, "Combinatorial results for the symmetric inverse semigroup," Semigroup Forum, pp. 0-0, 2007. Accepted.   2007 Accepted
[10] Abdallah Laradji and Abdullahi Umar,  "Combinatorial results for semigroups of order-preserving full transformations," Semigroup Forum, vol. 72, pp. 51-62, 2006. 2006 Published
[11] Abdallah Laradji and Abdullahi Umar,  "Asymptotic results for semigroups of order-preserving partial transformations," Communications in Algebra, vol. 34, pp. 1071-1075, 2006. 2006 Published
[12] A. H. Joarder and Abdallah Laradji,  "Algebraic inequalities for measures of dispersion," Journal of Probability and Statistical Science, vol. 3, no. 2, pp. 317-326, Aug. 2005. 2005 Published
[13] Abdallah Laradji,  "On a problem of Fuchs and Salce," Communications in Algebra, vol. 33, pp. 1193-1194, 2005. 2005 Published
[14] Abdallah Laradji and Abdullahi Umar,  "On the number of nilpotents in the partial symmetric semigroup," Communications in Algebra, vol. 32, pp. 3017-3023, 2004. 2004 Published
[15] Abdallah Laradji and Abdullahi Umar, "On the number of decreasing and order-preserving partial transformations," KFUPM, Department of Mathematical Sciences, Rep. 312, 2004. 2004
[16] Abdallah Laradji and Abdullahi Umar,  "On certain finite semigroups of order-decreasing transformations I," Semigroup Forum, vol. 69, no. 2, pp. 184-200, Sep. 2004. 2004 Published
[17] Abdallah Laradji and Abdullahi Umar,  "Combinatorial results for semigroups of order-preserving partial transformations," Journal of Algebra, vol. 278, pp. 342-359, 2004. 2004 Published
[18] Abdallah Laradji and Abdullahi Umar,  "Combinatorial Results for Semigroups of Order-Decreasing Partial Transformations," Journal of Integer Sequences, vol. 7, no. (14 pp.), 2004. 2004 Published
[19] A. B. Thaheem and Abdallah Laradji,  "A generalization of Leibniz rule for higher derivatives," International Journal of Mathematical Education in Science and Technology, vol. 34, no. 6, pp. 905-907, 2003. 2003 Published
[20] Abdallah Laradji,  "Inverse limits of algebras as retracts of their direct products," Proceedings of the American Mathematical Society, vol. 131, pp. 1007-1010, 2003. 2003 Published
[21] Abdallah Laradji and Abdullahi Umar, "Combinatorial results for semigroups of order-decreasing partial transformations," KFUPM, Department of Mathematical Sciences, Rep. 306, 2003. 2003
[22] Abdallah Laradji and Abdullahi Umar, "On the number of nilpotents in the finite symmetric semigroup," KFUPM, Department of Mathematical Sciences, Rep. 305, 2003. 2003
[23] Abdallah Laradji,  "Alpha-limits of algebras," Communications in Algebra, vol. 29, pp. 3635-3640, 2001. 2001 Published
[24] Abdallah Laradji,  "On a problem of 0-limits," Communications in Algebra, vol. 27, pp. 4303-4306, 1999. 1999 Published
[25] Abdallah Laradji,  "On a weak form of equational compactness," Algebra Universalis, vol. 39, pp. 71-80, 1998. 1998 Published
[26] Abdallah Laradji and A.B. Thaheem,  "On dependent elements in semiprime rings," Mathematica Japonica, vol. 47, no. 1, pp. 29-31, 1998. 1998 Published
[27] Abdallah Laradji,  "On a problem of Wenzel on equational compactness of modules," Algebra Universalis, vol. 38, pp. 221-225, 1997. 1997 Published
[28] Abdallah Laradji,  "On duo rings, pure semisimplicity and finite representation type," Communications in Algebra, vol. 25, pp. 3947-3952, 1997. 1997 Published
[29] Abdallah Laradji,  "An equational characterization of quasi-injective modules," Communications in Algebra, vol. 25, pp. 3545-3549, 1997. 1997 Published
[30] Abdallah Laradji, "Algebraic compactness of reduced products over commutative perfect rings," Archiv der Mathematik, vol. 64, pp. 299-303, 1995. 1995 Published
[31] Abdallah Laradji and A. B. Thaheem,  "On the automorphism relation: \alpha+\alpha^{-1} =\beta+\beta^{-1}," Mathematica Japonica, vol. 42, pp. 535-538, 1995. 1995 Published
[32] Abdallah Laradji,  "A generalization of algebraic compactness," Communications in Algebra, vol. 23, pp. 3589-3600, 1995. 1995 Published
[33] Abdallah Laradji,  "A short algebraic proof of a theorem of Warfield," Mathematika, vol. 40, pp. 275-277, 1993. 1993 Published
[34] Abdallah Laradji,  "{\alpha}-compactness of reduced products and filter quotients," Manuscripta Mathematica, vol. 81, pp. 283-297, 1993. 1993 Published
[35] Abdallah Laradji and J. Pawlikowski,  "On a problem of saturation of certain reduced direct products," Colloquium Mathematicum?, vol. 62, pp. 189-191, 1991. 1991 Published
[36] Abdallah Laradji,  "On \aleph_{\alpha}- complete filters," Mathematika, vol. 36, pp. 107-115, 1989. 1989 Published
[37] Laradji, A., "Characterizations of chain conditions on finite matrix subgroups," Communications in Algebra. Accepted.   Accepted
[38] Laradji, A. and A. Umar, "Some Combinatorial Properties of the Symmetric Monoid," International Journal of Algebra and Computation. Accepted.   Accepted
[39] Abdallah Laradji and Abdullahi Umar,  "Lattice paths and order-preserving partial transformations,", pp. 0-0. Submitted


Projects

# Title PI/Coordinaor Members Sponsor Grant Ref # S-Date E-Date Month Status
1 Commutativity in compact topological groups Heffernan, R. J. A. Laradji KFUPM Junior Faculty JF100011 May 2010 Apr 2011 11 Approved


Course Files

Course Section Semester F1,F2.. :Final Exams, E1,E2..:Majors Q1,.. :Quizzes H1,.. : Homework& S1,.: Syllabus
MATH208 04 182
MATH210 01 182
MATH102 18 181 Q1 Q2 Q3 Q4
MATH210 01 181 F1 E1 E2 Q1 Q2
MATH208 01 173 E1 E2 Q1 Q2 Q3 Q4 F1
MATH208 02 173
(See section: 01 )
MATH232 01 172 E1 E2 Q1 Q2 Q3 Q4 H1
MATH260 02 172 Q1 Q2 Q3 Q4
MATH232 01 171 F1 E1 E2 Q1 Q2 Q4 O1
MATH260 05 171 Q1 Q4 Q3
MATH202 02 163 E2 E1 F1 Q1 Q2 Q3 Q4
MATH202 04 163 Q1 Q2 Q3 Q4
MATH232 01 162 F1 E2 Q1 E1 Q2 Q3 S1
MATH260 04 162 Q1 Q2 Q3
MATH260 05 161 Q1 Q2 Q3 Q4
MATH260 06 161 Q1 Q2 Q3 Q4
MATH260 01 153 F1 E1 E2 S1 Q4 Q2 Q1 Q3
MATH260 02 153 F1 E1 E2 Q1 Q2 Q4 S1 Q3
MATH202 12 152 Q1 Q2 Q3
MATH202 15 152 Q1 Q2 Q3
MATH260 05 151 Q1 Q2 Q3 Q4
MATH260 06 151 Q1 Q2 Q3 Q4
MATH202 11 142 Q1 Q2 Q4 Q3
MATH202 15 142 Q1 Q2 Q3 Q4
MATH260 04 141 Q1 Q2 Q3 Q4
MATH260 05 141 Q1 Q2 Q3 Q4
MATH260 03 132 Q1 Q2 S1 Q4 Q3
MATH260 05 132 Q1 Q2 Q3 S1
MATH260 03 131 Q1 Q2 Q3 Q4 Q5 S1 F1
MATH260 04 131 Q1 Q2 Q3 Q5 S1 F1
MATH202 03 123 F1 Q1 Q2 Q3 Q4 Q5 S1 E1 E2
MATH202 06 123 Q1 Q2 Q3 Q4 Q5 F1 S1 E1 E2
MATH455 01 122 E1 E2 S2 F1 O1
MATH550 01 122 E1 E2 S1 F1 H1
MATH102 15 121 Q1 Q2 Q3 Q4 S1 F1 E1 E2
MATH132 04 121 E1 E2 Q1 Q2 Q3 Q4 F1 S1
MATH260 06 121 Q1 Q2 Q3 Q4 S1 F1 E1 E2
MATH132 02 112 Q1 Q2 Q3 Q4 S1
MATH132 03 112 Q1 Q4 S1 Q2 Q3
MATH202 11 111 Q1 Q2 Q3 Q4 S1
MATH202 12 111 Q1 Q2 Q3 Q4 S1
MATH201 05 102 Q1 Q2 Q3 Q4
MATH201 07 102 Q1 Q2 Q3 Q4
MATH201 09 101 Q1 Q2 Q3 Q4 F1 E1 E2 S1
MATH201 13 101 F1 E1 E2 Q1 Q2 Q3 Q4 S1
MATH260 03 092 Q1 Q2 Q3 Q4
(See section: 01 )
MATH460 01 092 F1 E1 E2 H1 S1
MATH201 15 091 Q1 Q2 Q3 Q4 F1 E1 E2 H1 S1
MATH201 16 091 Q1 Q2 Q3 Q4
(See section: 15 )
MATH201 03 082 Q1 Q2 Q4 Q3 S1 H1 E1 E2 F1
MATH201 07 082 Q1 Q2 Q3 Q4
(See section: 03 )
MATH202 04 081 Q1 Q2 Q3 Q4
(See section: 05 )
MATH455 01 081 F1 E1 E2 E3 S1
MATH201 02 073 F1 E1 E2 Q1 Q2 Q3 Q4 S1 H1
MATH201 05 073
(See section: 02 )
MATH201 03 072 F1 E1 E2 Q1 Q2 Q4 Q3 S1 H1
MATH201 04 072 Q1 Q2 Q3 Q4
(See section: 03 )
MATH201 09 071 F1 E1 E2 Q1 Q2 Q3 Q4 H1 S1
MATH201 13 071 F1 E1 E2 Q1 Q2 Q3 Q4 H1 S1
MATH201 02 062 E1 E2 Q1 Q3 Q4 H1 S1 Q2 F1
MATH201 05 062 Q1 Q2 Q3 Q4
(See section: 02 )
MATH201 20 061 F1 E1 E2 Q1 Q2 Q3 Q4 S1
MATH280 01 061 F1 E2 Q1 Q2 Q3 Q4 S1 E1
MATH201 06 052 F1 E1 E2 Q2 Q3 Q1 S1 H1 Q4
(See section: 09 )
MATH201 09 052 Q2 Q4 Q3 Q1
(See section: 06 )
MATH201 07 051 F1 E1 E2 Q1 Q2 Q3 S1 H1
MATH355 01 051 F1 E1 E2 Q1 Q2 Q3 Q4 S1 H1
MATH132 07 042 E1 E2 F1 Q1 Q2 Q3 Q4 S1
(See section: 08 )
MATH132 08 042 E1 E2 F1 Q1 Q2 Q3 S1 Q4
(See section: 07 )
MATH132 06 041 F1 S1 Q2 Q1 F2 F3 Q3 Q4
(See section: 07 )
MATH132 07 041 Q1 Q2 Q3 Q4
(See section: 06 )
MATH260 04 032
MATH280 01 032
MATH280 03 032


Teachnical Reports

# Title View
1 On linear equations with fundamental sets of polynomial solutions:  Abdullah Laradji, Aug 2016. 444
2 Higher order self-adjoint operators with polynomial coefficients, H. Azad, A. Laradji and M. T. Mustafa, Aug 2014 436
3 A Direct Proof of the Joint Moment Generating Function of Sample Mean and Variance,   Anwar H. Joarder and A. Laradji, Apr 2014 434
4 A New Method for the Covariance Between Sample Mean and Variance:   Anwar H. Joarder and A. Laradji, Feb 2014 432
5 On some applications of complex numbers to polar equations and cycloidal curves :   H. Azad, A. Laradji and M. T. Mustafa  Nov 2012. 427
6 ALGEBRAIC PROPERTIES OF PLRD FUNCTIONS :   A. Laradji  Jan 2012. 425
7 Polynomial Solutions of Differential Equations:  H. Azad, A. Laradji and M. T. Mustafa, Jun 2010. 415
8 The Probability of a Sample Outcome in Sampling Without Replacement:  Anwar H. Joarder; A. Laradji and M.H. Omar , May 2009. 405
9 ON SOME GENERALIZATIONS OF THE HAT PROBLEM AND TRANSFORMATION SEMIGROUPS:  Abdallah Laradji and Abdullahi Umar, Oct 2006. 358
10 Some Inequalities in Descriptive Statistics:  A. H. Joarder and Abdallah Laradji, Jun 2004. 321
11 COMBINATORIAL RESULTS FOR SEMIGROUPS OF ORDER-PRESERVING PARTIAL TRANSFORMATIONS:  Abdallah Laradji and Abdullahi Umar, Jan 2004. 313
12 ON THE NUMBER OF DECREASING AND ORDER-PRESERVING PARTIAL TRANSFORMATIONS:  Abdallah Laradji and Abdullahi Umar, Jan 2004. 312
13 ASYMPTOTIC RESULTS FOR SEMI GROUPS OF ORDER-PRESERVING PARTIAL TRANSFORMATIONS:  Abdallah Laradji and Abdullahi Umar, Oct 2003. 310
14 On a problem of Fuchs and Salce:  Abdallah Laradji, Oct 2003. 309
15 COMBINATORIAL RESULTS FOR SEMIGROUPS OF ORDER-DECREASING PARTIAL TRANSFORMATIONS:  Abdallah Laradji and Abdullahi Umar, Jun 2003. 306
16 ON THE NUMBER OF NILPOTENTS IN THE PARTIAL SYMMETRIC SEMIGROUP:  Abdallah Laradji and Abdullahi Umar, Jun 2003. 305
17 On Certain Finite Semigroups of Order-Decreasing Transformations I:  Abdallah Laradji and Abdullahi Umar, May 2003. 298
18 A Generalization of Fermats Last Theorem:  Abdallah Laradji, Apr 2003. 291
19 Focusing Surfaces:  Hassan Azad, Abdallah Laradji, and Ashgar Qadir, Feb 2003. 289
20 Inequalities Involving Sample Means, Median and Extreme Observations:  Abdallah Laradji and A. H. Joarder, Oct 2002. 283
21 On a Property of Large Inverse Systems:  Abdallah Laradji, Feb 2001. 262
22 Alpha - Limits of Algebras:  Abdallah Laradji, Feb 2000. 250
23 On a property of large systems of equations over general algebras:  Abdallah Laradji, Mar 1998. 227
24 On the Uniqueness of the Solution of a Cloass of Functional Differential Equations:  Y. A. Fiagbedzi and Abdallah Laradji, Jun 1997. 223
25 On a problem of Wenzel:  Abdallah Laradji, Mar 1997. 218
26 An Equational Characterization of Quasi-injective Modules:  Abdallah Laradji, May 1996. 205
27 Duo rings and finite representation type:  Abdallah Laradji, Oct 1995. 189
28 Algebraic Compactness of Reduced Prodcuts Over Commulative Semiperfect Rings:  Abdallah Laradji, Jun 1994. 162
29 On the Projectivity of Pure-Injective Envelopes:  Abdallah Laradji, Oct 1993. 150
30 Algebraic Compactness and Characterizations of Artinian Rings:  Abdallah Laradji, Oct 1993. 149
31 A Criterion for Algebraically Compact Modules:  Abdallah Laradji, May 1993. 139
32 Alpha, Beta – Compact Modules:  Abdallah Laradji, Apr 1993. 135

[Last Update: 06/08/2019]